MathSciNet Relay Station
MathSciNet bibliographic data
MR1739408 34M60 (34E20)
Canalis-Durand, M.; Ramis, J. P.; Schäfke, R.; Sibuya, Y. Gevrey solutions of singularly perturbed differential equations. J. Reine Angew. Math. 518 (2000), 95–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement